# SDR TWAA0006906

- Difficulty date: April 29, 2000
- Submitted: May 4, 2000
- Operation: Air carrier
- Aircraft: N984Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47412
- Aircraft time: 71,673 hours, 81,088 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND ON LT PYLON, ANGLE CRACKED BELOW FWD UPPER PYLON COWL LATCH.  FABRICATED NEW ANGLE PER SRM 54-10-0, PAGE 5 FIGURE 3 ITEM 21, AND DOUGLAS DRAWING 5910308.  TREATED PART PER SRM 51-10-3.  REPLACED PART PER SRM 6-70-01.
